# SDR DALA2016041603088

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 1162 LOCATED FRAME 68 TO FRAME 69.  RT SIDE AT AFT GALLEY AREA .  REPLACED FLOORBEAM  1162 LOCATED FRAME 68 TO FRAME 69 ATAFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472780.
